# SDR CA010510015

- Difficulty date: April 2, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 29,624 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) ONE GALLEY UNIT STARTED SMOKING AFTER TAKEOFF. J CLASS OVEN 5877 TURNED OFF.FOUND FOOD SPILLED ON ELEMENT. OVEN CLEANED, FUNCTIONAL CHECK CARRIED OUT NIL FAULT.
